lnu.sePublikasjoner
Endre søk
Begrens søket
1 - 5 of 5
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Albeverio, S
    et al.
    Khrennikov, Andrei
    Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen.
    Shelkovich, V.M.
    p-adic Colombeau-Egorov type theory of generalized functions2005Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 278, nr 1-2, s. 3-16Artikkel i tidsskrift (Fagfellevurdert)
  • 2.
    Cappiello, Marco
    et al.
    University of Turin, Italy.
    Toft, Joachim
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Pseudo-differential operators in a Gelfand–Shilov setting2017Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 290, nr 5-6, s. 738-755Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We introduce some general classes of pseudodifferential operators with symbols admitting exponential type growth at infinity and we prove mapping properties for these operators on Gelfand–Shilov spaces. Moreover, we deduce composition and certain invariance properties of these classes. 

  • 3.
    Kasana, H. S.
    et al.
    Thapar Institute of Engineering and Technology, India.
    Sollervall, Håkan
    Uppsala University, Sweden.
    Approximation of unbounded functions by linear positive operators1996Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 180, nr 1, s. 85-93Artikkel i tidsskrift (Fagfellevurdert)
  • 4.
    Pravda-Starov, Karel
    et al.
    Université de Rennes 1, France.
    Rodino, Luigi
    University of Turin, Italy;RUDN University, Russia.
    Wahlberg, Patrik
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Propagation of Gabor singularities for Schrödinger equations with quadratic Hamiltonians2018Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 291, nr 1, s. 128-159Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We study propagation of the Gabor wave front set for a Schrödinger equation wit ha Hamiltonian that is the Weyl quantization of a quadratic form with nonnegativereal part. We point out that t he singular space associated with the quadratic formplays a crucial role for the understanding of this propagation. We show that the Gaborsingularities of the solution to the equation for positive times are always contained inthe singular space, and that t hey propagate in this set along the flow of the Hamiltonvector field associated with the imaginary part of the quadratic form. As an applicationwe obtain for the heat equation a sufficient condition on the Gabor wave front set of theinitial datum tempered distribution that implies regularization to Schwartz regularityfor positive times.

  • 5.
    Ruzhansky, Michael
    et al.
    Imperial College London, UK.
    Sugimoto, Mitsuru
    Nagoya University, Japan.
    Toft, Joachim
    Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
    Tomita, Naohito
    Osaka University, Japan.
    Changes of variables in modulation and Wiener amalgam spaces2011Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 284, nr 16, s. 2078-2092Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    In this paper various properties of global and local changes of variables as well as properties of canonical transforms are investigated on modulation and Wiener amalgam spaces. We establish several relations among localisations of such spaces and, as a consequence, we obtain several versions of local and global Beurling–Helson type theorems. We also establish a number of positive results such as local boundedness of canonical transforms on modulation spaces, properties of homogeneous changes of variables, and local continuity of Fourier integral operators on FLq. Finally, counterparts of these results are discussed for spaces on the torus.

1 - 5 of 5
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf